VISION    ·    EXCELLENCE    ·    INCLUSIVENESS    ·    ADVOCACY    ·    SERVICE    ·    DEDICATION
Stay Connected

44th Annual Utah PA/NP Conference

Snowbird Ski & Summer Resort Corporate Offices
Millrock Drive
Holladay, UT 84121

Wednesday, August 5, 2020 at 8:00am MT - Friday, August 7, 2020 at 9:00pm MT
This event has ended.

Millrock Drive, Holladay, UT 84121

Info

Topic

The Premier Continuing Education Conference for Physician Assistants & Nurse Practitioners August 5-7, 2020

Credits Offered

This event offers 1.0 CE credit to attendees (1.0 Pharmacology credit) .
Accredited by Unknown. CE pending.

Attachments

Additional Information

August 5-7, 2020

  • Day 1
    Wednesday, August 5th, 2020
    Registration and Continental Breakfast with Exhibitors at 7:15am

  • Welcome & Overview
    Wednesday morning, 
    August 5th at 8:00am

  • Migraine Suppressors
    Susan Baggaley, FNP-BC, MSN
    Wednesday morning at 8:15am

  • Thyroid Disease
    Shazad Ahmad, MD
    Wednesday morning at 9:15am

  • Break with Exhibitors
    30 Minute, Break
    Wednesday morning at 10:15am

  • Weight Management
    Juliana Simonetti, MD
    Wednesday morning at 10:45am

  • Non-CME Lunch Talk
    Speaker TBD, Topic: TBD
    Wednesday morning at 11:45am

  • Break With Exhibitors
    15 Minute, Break
    Wednesday morning at 12:45pm

  • Palliativ Care - When in the right time
    Speaker TBD, MD
    Wednesday afternoon at 1:00pm

  • Bipolar Disorder
    Kent Roundy, MD
    Wednesday afternoon at 2:00pm

  • Break with Exhibitors
    15 Minute, Break
    Wednesday afternoon at 3:00pm

  • Interstitial Cystitis & UTI Complications
    Josh Holyoak, MD
    Wednesday afternoon at 3:15pm

  • Dementia & Memory Care Resources and Referral
    Speaker TBD, MD
    Wednesday afternoon at 4:15pm

  • Poster Presentations
    At the Cliff, Lodge
    Wednesday afternoon at 5:45pm

  • Dinner Speaker (Non-CME), COPD
    Sponsored by TBD TBD, TBD
    Wednesday evening at 6:30pm

  • Day 2
    Thursday, August 6th, 2020
    starting at 7:30am

  • Rheumatology Workup
    Speaker TBD, MD
    Thursday morning at 8:00am

  • New Pulmonology Threats/Vaping
    Scott Aberegg, MD
    Thursday morning at 8:00am

  • Bearer of Bad News
    Speaker TBD, MD
    Thursday morning at 9:00am

  • Orthopedic, Identify Need for Shoulder & Knee Replacement
    Speaker TBD, MD
    Thursday morning at 9:00am

  • Non-CME Brunch Speaker, Novartis, Topic and Speaker TBD
    Topic and Speaker, TBD
    Thursday morning at 10:00am

  • Break with Exhibitors
    15 minute, Break
    Thursday morning at 11:00am

  • Diabetes Update
    Speaker TBD, MD
    Thursday morning at 11:15am

  • Teenage Suicide
    Christopher Powers, PhD
    Thursday afternoon at 11:15am

  • Lymphoma/Leukemia
    Speaker TBD, MD
    Thursday afternoon at 12:15pm

  • Provider Wellness/Mindfulness
    Speaker TBD, MD
    Thursday afternoon at 12:15pm

  • Break with Exhibitors and Snacks
    15 Minute, Break
    Thursday afternoon at 1:15pm

  • Dizziness and Vertigo
    Josh Lukenga, AUD
    Thursday afternoon at 1:30pm

  • EKG
    Speaker TBD, MD
    Thursday afternoon at 1:30pm

  • Taping and Strapping for the Primary Care Clinician
    Jon Baird, MPAS, PA-C, ATC
    Thursday afternoon at 1:30pm

  • Non-CME
    Speaker & Hors, D'oeuvres
    Thursday afternoon at 3:15pm

  • Dizziness and Vertigo
    Josh Lukenga, AUD
    Thursday afternoon at 4:00pm

  • EKG
    Speaker TBD, MD
    Thursday afternoon at 4:00pm

  • Taping and Strapping for the Primary Care Clinician
    Jon Baird, MPAS, PA-C, ATC
    Thursday afternoon at 4:00pm

  • Day 3
    Friday, August 7th, 2020
    starting at 7:00am

  • Hormone Replacement Therapy
    Paul, Summers, MD
    Friday morning at 7:00am

  • Derm: The Good, Bad & Ugly
    Speaker TBD, MD
    Friday morning at 8:00am

  • Prostate Troubleshooting, Treatment Modalities, Overview of Care
    Rick Labasky, MD
    Friday morning at 9:00am

  • Break
    15 minute, Break
    Friday morning at 10:00am

  • Non-CME Brunch & Speaker
    Sponsored by Exact, Sciences
    Friday morning at 10:15am

  • Diversion & Survivng Decreased Controlled Substances
    Detective Lynes, WVCPD
    Friday morning at 11:15am

  • OTC Supplementations
    Laura Shane-McWhorter, PharmD, BCPS, FASCP, CDE, BC-ADM
    Friday morning at 12:15pm

  • Autism, Tools for Diagnosis
    Speaker TBD, MD
    Friday morning at 1:55pm